# SDR FDEA201103080909

- Difficulty date: March 8, 2011
- Submitted: March 8, 2011
- Operation: Air carrier
- Aircraft: N385FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46619
- Aircraft time: 78,261 hours, 31,647 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: AEA04991
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WHEEL WELL  INBD VERTICAL ANGLE AEA0499-1 SHOWS SIGNS OF CORROSION.  REMOVED CORROSION ON LT WHEEL WELL INBD VERTICAL ANGLE IAW SRM 51-21-00.
